Header

UZH-Logo

Maintenance Infos

From hartree dynamics to the relativistic vlasov equation


Dietler, Elia; Rademacher, Simone; Schlein, Benjamin (2018). From hartree dynamics to the relativistic vlasov equation. Journal of Statistical Physics, 172(2):398-433.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

41 downloads since deposited on 08 Mar 2018
41 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Mathematical Physics, Statistical and Nonlinear Physics
Language:English
Date:2018
Deposited On:08 Mar 2018 09:12
Last Modified:24 Sep 2019 23:22
Publisher:Springer
ISSN:0022-4715
Funders:Schweizerischer Nationalfonds
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s10955-018-1973-5

Download

Green Open Access

Download PDF  'From hartree dynamics to the relativistic vlasov equation'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 360kB
View at publisher